MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SPIRAL BLADE INSERTER FOR RETROGRADE FEMORAL NAILS-EX; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH SPIRAL BLADE INSERTER FOR RETROGRADE FEMORAL NAILS-EX; MISC ORTHO SURGICAL INSTR
Catalog Number 03.010.084
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during an inspection at the sterile processing department a spiral inserter for spiral blade insertion in an unknown orthokit module was found dirty inside the cannulation.There was no procedure or patient involvement.This report is for one (1) spiral blade inserter for retrograde femoral nails-ex.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Picture review: the narrative could not be confirmed due to the received picture.It is not visible on the photo if the part is dirty.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPIRAL BLADE INSERTER FOR RETROGRADE FEMORAL NAILS-EX
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8606100
Report Number8030965-2019-63890
Device Sequence Number2358998
Product Code LXH
UDI-Device Identifier07611819784130
UDI-Public(01)07611819784130
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.084
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer05/17/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1